# SDR GTIA201310301016

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 8,206 hours, 3,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: Loose
- Location: Row 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DROPPED, ROW 11 ACFT LT.  SECURED PSU PANEL IAW AMM, OPS GOOD.  O2 MASK PSU WAS LOOSE NOT O2 MASKS.
